# SDR UALA2012101505873

- Difficulty date: October 13, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,145 hours, 12,617 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 827
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND MAIN AIRCRAFT BATTERY DEAD.  REMOVED AND REPLACED MAIN AIRCRAFT BATTERY PER AMM AND BATTERY CHARGER PER AMM, OPS CHECK GOOD.
